Schizophrenia.com

After you get ur injection


#1

Right after you get ur monthly or however long injection that you get, do you feel really tired? If so, how long does it take for you to feel sedated?

Is it something like 30 min later you feel it? I don’t know much about this.


#2

I don’t feel sedated after my haldol injection.


#3

The drug levels with injections are pretty stable. You shouldn’t feel anything right after you get it. You should feel more or less a constant effect of the drug the whole month or however frequently you get the injection.


#4

Ok thanks @LED and @Liquid


#5

i usually feel some form or another of relief not long after getting it… but over the next couple days i sleep way better and get rested up because when im due for it its hard for me to get sleep or my pattern will be backwards and i will sleep all day and be up all night… and i feel less irritated


#6

Sometines i feel highly sedated
Sometimes i dont feel anything


#7

At the times where you feel highly sedated, how long does it take for you to feel like that after you got the injection?


#8

I used to get the Invega shot. I had no symptoms from invega


#9

I get mine always on a friday and end up sleeping the weekend away, I sleep a lot at all times, but more so the injection weekend


#10

After 30 min 666999


#11

When i got injections i always felt it right away within 30 minutes. And then tiredness for about 3 days after.


#12

No I don’t get tired. I am just the same. I get paliperidone.


#13

I don’t feel particularly tired after the depot. I’m on monthly Paliperidone.


#14

I just got my first shot Xeplion i don’t feel tired at all.